# SDR SWAA2022112875299

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 79,132 hours, 46,991 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR SLIDE POTRUDING FROM COVER / [01] REPACKED FWD SVC ESCAPE SLIDE IAW AMM 25-66-01;[02] REPOSITIONED LOWER FLAP ON FWD SVC ESCAPE SLIDE IAW AMM 25-66-01.
